# SDR MYW2006F00002

- Difficulty date: January 15, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- Engine: Cfmint CFM567B26US
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 32912142
- Condition: Stuck
- Location: Apu Compartment
- Component: Apu, Honeywell
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE, APU BLEED VALVE CLOSED WITH APU BLEED SWITCH OPEN.  TROUBLESHOT SYSTEM.  REMOVED AND REPLACED APU BLEED AIR VALVE IAW AMM.  OPERATIONAL CHECKED SYSTEM AND LEAK CHECKED NORMAL.  RETURNED AIRCRAFT TO SERVICE.  (K)
